# SDR C2XA00CL042

- Difficulty date: May 25, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4030 - THE CREW REPORTED SMOKE IN CABIN AND COCKPIT INFLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND RAN ENGINES WITH BLEEDS OPEN TO REMOVE RESIDUAL COMPRESSOR WASH FLUID.  NO SMOKE IN AIRCRAFT WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
